# SDR DL72W950995

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Nr 8 Spoiler
- Component: 651734874
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NR 8 SPOILER PANEL WAS FOUND DENTED AND DELAMINATED ON LOWER SKIN.  MADE BONDED REPAIR PER SRM 57-40-6 WITH REF TO 51-40-6.
